跳到主要內容

臺灣博碩士論文加值系統

(35.153.100.128) 您好!臺灣時間:2022/01/19 04:19
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果 :::

詳目顯示

我願授權國圖
: 
twitterline
研究生:王婉萍
研究生(外文):Wang, Wan-Ping
論文名稱:相容定理,KKM定理及其在平衡點存在性之應用
論文名稱(外文):KKM Type Theorems and Coincidence Theorems with Applications to the Existence of Equilibria
指導教授:林來居林來居引用關係
指導教授(外文):Lin, Lin-Jin
學位類別:碩士
校院名稱:國立彰化師範大學
系所名稱:數學系
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:2002
畢業學年度:90
語文別:英文
論文頁數:39
中文關鍵詞:KKM定理相容定理平衡點
外文關鍵詞:coincidence theoremkkm-type theoremgeneralized vector equilibrium problem
相關次數:
  • 被引用被引用:0
  • 點閱點閱:141
  • 評分評分:
  • 下載下載:0
  • 收藏至我的研究室書目清單書目收藏:0
在本篇文章中,主要處理一些KKM-type定理.
利用這些定理而得到一些相容定理,並且證明出他們之間的等價關係.
最後,應用這些結果去建立推廣向量平衡問題之解的存在.

In this pager, we deal with KKM-type theorems. With these
theorems, we obtain some coincidence theorems and show their
equivalences to some KKM-type theorems.
We apply these results to establish the existence of the solution to generalized vector equilibrium problems where a bimap f is involved with considering by some sufficient conditions on f .

1.abstract and introduction........1
2.preliminary......................4
3.KKM-type theorems and coincidence theorems.....9
4.existence result for GVEP......................20
5.reference......................................35

Blum, E., and Oettli, W.,
From Optimization and Variational
Inequalities to Equilibrium Problems,
The Mathematics Students,
Vol. 63, pp. 123-146, 1994.
Yuan, G.X.-Z.,
KKM Theory and Applications in Nonlinear Analysis,
Marcel Dekker, Inc., New York, Basel, 1999.
Ansari, Q.H., Wong, N.-C., and Yao, J.-C.,
The Existence of Nonlinear Inequalities,
Applied Mathematics Letters,
Vol. 12, pp. 89-92, 1999.
Bianchi, M., and Schaible, S.,
Generalized Monotone Bifunctions and Equilibrium Problems},
Journal of Optimization Theory and Applications,
Vol. 90, pp. 31-43, 1996.
Chadli, O., Chbani, Z., and Riahi, H.,
Equilibrium Problems and Noncoercive Variational
Inequalities},
Optimization, Vol. 49, pp. 1-12, 1999.
Chadli, O., Chbani, Z., and Riahi, H.,
Equilibrium problems with Generalized Monotone Bifunctions
and Applications to Variational Inequalities,
Journal of Optimization Theory and Applications,
Vol. 105, pp. 299-323, 2000.
Konnov, I.V., and Schaible, S.,
Duality for Equilibrium Problems under Generalized
Monotonicity,
Journal of Optimization Theory and Applications,
Vol. 104, pp. 395-408, 2000.
Tarafdar, E., and Yuan, G.X.-Z.,
Generalized Variational Inequalities and Its Applications,
Nonlinear Analysis, Theory, Methods and Applications,
Vol. 30, pp. 4171-4181, 1997.
Ansari, Q.H.,
Vector Equilibrium Problems and Vector Variational
Inequalities,
in [11], pp. 1-16, 2000.
Bianchi, M., Hadjisavvas, N., and Schaible, S.,
Vector Equilibrium Problems with Generalized Monotone
Bifunctions,
Journal of Optimization Theory and Applications,
Vol. 92, pp. 527-542, 1997.
Giannessi, F.ed.,
Variational Inequalities and Vector Equilibria.
Mathematical Theories,
Kluwer Academic Publishers, Dordrecht-Boston-London, 2000.
Hadjisavvas, N., and Schaible, S.,
From Scalar to Vector Equilibrium Problems in the Quasi-
monotone Case,
Journal of Optimization Theory and Applications,
Vol. 96, pp. 297-309, 1998.
Lee, G.M., Kim, D.S., and Lee, B.S.,
On Noncooperative Vector Equilibrium,
Indian Journal of Pure and Applied Mathematics,
Vol. 27, pp. 735-739, 1996.
Lin, L.-J., and Yu, Z.T.,
Fixed Point Theorems and Equilibrium Problems,
Nonlinear Analysis, Theory, Methods and Applications,
Vol. 43, pp. 987-999, 2001.
Oettli, W.,
A Remark on Vector Valued Equilibria and Generalized
Monotonicity,
Acta Mathematica Vietnamica,
Vol. 22, pp. 213-221, 1997.
Tan, N.X., and Tinh, P.N.,
On the Existence of Equilibrium Points of Vector Functions,
Numerical Functional Analysis and Applications,
Vol. 19, pp. 141-156, 1998.
Ansari, Q.H., and Yao, J.-C.,
An Existence Result for the Generalized Vector Equilibrium Problems,
Applied Mathematics Letters, Vol. 12(8), pp. 53-56, 1999.
Ansari, Q.H., Konnov, I.V., and Yao, J.-C.,
On Generalized Vector equilibrium Problems,
Nonlinear Analysis; Theory, Methods and Applications,
Vol. 47, pp. 543-554, 2001.
Konnov, I.V., and Yao, J.-C.,
Existence of Solutions for Generalized Vector Equilibrium
Problems},
Journal of Mathematical Analysis and Applications,
Vol. 233, pp. 328-335, 1999.
Lin, L.J., Yu, Z. T.}, and Kassay, G.,
Existence of Equilibria for Monotone Multivalued Mappings
and Its Applications to Vectorial Equilibria,
Journal of Optimization Theorey and Applications,
Vol. 114, 2002 (forthcoming).
Oettli, W., and Schlager, D.,
Existence of Equilibria for Monotone Multivalued Mappings,
Mathematical Methods of Operations Research,
Vol. 48, pp. 219-228, 1998.
Ansari, Q.H., and Yao, J.-C.,
Generalized Vector Equilibrium Problems,
To appear in Journal of Statistics and Management Systems, 2002.
Bianchi, M., and Pini, R.,
A Result of Localization of Equilibria ,
To appear in Journal of Optimization Theory and Applications, 2002.
Lin, L.-J., Ansari, Q.H., and Wu, J.-Y.,
Geometric Properties and Coincidence Theorems with Applications
to Generalized Vector Equilibrium Problems ,
To appear in Journal of Optimization Theory and Applications, 2002.
Chang, T.H., and Yen, C.L.,
KKM Properties and Fixed Point Theorems,
Journal of Mathematical Analysis and Applications,
Vol. 203, pp. 224-235, 1996.
Djafari-Rouhani, B., Tarafdar, E., and Watson, P.-J.,
Fixed Point Theorems, Coincidence Theorems and Variational Inequalities,
2000 Mathematics Subject Classification.
Ding, X.P.,
Best Approximation and Coincidence Theorems,
J. Sichuan Normal University (Natural Sicence), 18(1995), 21-29.
Tian, G.Q.,
Generalizations of KKM Theorem and the Ky Fan Minimax Inequality
with Applications to Maximal Elements, Price Equilibrium and Complementarity,
Journal of Mathematical Analysis and Applications,
Vol. 170, pp. 457-471, 1992.
Ding, X.P.,
Existence of Solutions for Quasi-equilibrium Problems in Noncompact
Topological Spaces,
Computer Mathematics with Applications 39 (2000), 13-21.
Chang, S.S., Lee, B.S., Wu, X., and Cho, Y.J.,
and Lee, G.M.,
On the Generalized Quasi-variational Inequality ProblemS,
Journal of Mathematical Analysis and Applications,
Vol. 203, pp. 686-711, 1996.
Lassonde, M.,
On the Use of KKM Multifunctions in Fixed Point Theory and
Related Topics,
Journal of Mathematical Analysis and Applications,
Vol. 97, pp. 151-201, 1983.
Lin, L.-J.,
1Applications of a Fixed Point Theorem in G-convex Space,
Nonlinear Analysis, Theory, Methods and Applications,
Vol. 46, pp. 601-608, 2001.
Lin, L.-J.,
A KKM Type Theorem and Its Applications,
Bulletin of the Australian Mathematical Society,
Vol. 59, pp. 481-493, 1999.
Tan, N.X.,
Quasi-variational Inequalities in Topological Linear
Locally Convex Hausdorff Spaces ,
Mathematische Nachrichten, Vol. 122, pp. 231-245, 1985.

QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top